# SDR IPXA2021060370112

- Difficulty date: May 20, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E SPLICE DOUBLER IS CRACKED AT STA. XOS. 667.REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG. ARB3954 AND SRM 51-33-01. (MINOR)
